Lemsip Max cold + flu strength sachets Lemon

Lemsip Max cold + flu strength sachets Lemon  

Relief of cold and flu symptoms including aches and pains, nasal congestion, fatigue, and drowsiness, headache, sore throat and fever.

Make a request for this product to be available on subscription
10 sachets
Was: £4.99 Now: £4.13
BUY

More Info:

For headache, fever, blocked nose, body aches & pains and sore throat

Active Ingredients:

  • paracetamol 1000mg
  • pseudoephedrine hydrochloride 60mg

Warnings, Side Effects:

Do not take if: - You have a serious heart condition or high blood pressure, - You have taken a MAOI (Monoamine oxidase inhibitor - a type of antidepressant) within the last 2 weeks. Consult with your doctor or pharmacist before using this product if: - You are pregnant or breast feeding, - You have Raynauds syndrome, diabetes, liver or kidney problems, - You are a women with a history of pre-eclampsia, - You have phenylketonuria, - You are taking any other medication. Not to be given to children under 12 years. Do not exceed four sachets in 24 hours. Contains paracetamol - do not take with other paracetamol-containing products. This product contains a decongestant. Do not take with other products for the relief of cold and flu or congestion Immediate medical advice should be sought in the event of an overdose, even if you feel well. If your symptoms persist for more than 3 days or you have any other symptoms after using this product, consult your doctor or pharmacist. Always read the label. Keep out of reach of children.